Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017 (2017), Article ID 1467049, 17 pages
https://doi.org/10.1155/2017/1467049
Research Article

Identifying Initial Condition in Degenerate Parabolic Equation with Singular Potential

Laboratoire de Mathématiques, Informatique et Sciences de l’Ingénieur (MISI), Université Hassan 1er, 26000 Settat, Morocco

Correspondence should be addressed to B. Khouiti; rf.oohay@b_itiuohk

Received 28 September 2016; Revised 13 March 2017; Accepted 19 March 2017; Published 14 June 2017

Academic Editor: Jen-Chih Yao

Copyright © 2017 K. Atifi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Isakov, Inverse Problems for Partial Differential Equations, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Kirsch, An Introduction to the Mathematical Theory of Inverse Problems, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J.-M. Buchot and J.-P. Raymond, “A linearized model for boundary layer equations, Optimal control of complex structures (Oberwolfach, 2000),” in Internat. Ser. Numer. Math, vol. 139, pp. 31–42, Birkhäuser, Basel, Swizerland, 2002. View at Google Scholar · View at MathSciNet
  4. K. Beauchard and E. Zuazua, “Some controllability results for the 2D Kolmogorov equation,” Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol. 26, no. 5, pp. 1793–1815, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. Shimakura, Partial differential operators of elliptic type, vol. 99 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1992. View at MathSciNet
  6. W. H. Fleming and M. Viot, “Some measure-valued Markov processes in population genetics theory,” Indiana University Mathematics Journal, vol. 28, no. 5, pp. 817–843, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Emamirad, G. R. Goldstein, and J. A. Goldstein, “Chaotic solution for the Black-Scholes equation,” Proceedings of the American Mathematical Society, vol. 140, no. 6, pp. 2043–2052, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. G. Fragnelli and D. Mugnai, “Carleman estimates for singular parabolic equations with interior degeneracy and non smooth coefficients,” Advances in Nonlinear Analysis, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  9. F. Bourquin and A. Nassiopoulos, “Assimilation thermique 1D par méthode adjointe libérée,” in Problèmes Inverses, Collection Recherche du LCPC, 2006. View at Google Scholar
  10. T. Min, B. Geng, and J. Ren, “Inverse estimation of the initial condition for the heat equation,” International Journal of Pure and Applied Mathematics, vol. 82, no. 4, pp. 581–593, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. L. B. L. Santos, L. D. Chiwiacowsky, and H. F. Campos-Velho, “Genetic algorithm and variational method to identify initial conditions: worked example in hyperbolic heat transfer,” TEMA. Tendências em Matemática Aplicada e Computacional, vol. 14, no. 2, pp. 265–276, 2013. View at Google Scholar · View at MathSciNet
  12. M. Bonnet, Ecole Centrale de Paris Mention Matière, Structures, Fluides, Rayonnement Spécialité Dynamique des Structures et Systèmes Couplés [M.S. thesis], 2008, bonnet@lms.polytechnique.fr.
  13. F. Jens, Generalized Tikhonov regularization, Basic theory and comprehensive results on convergence rates [Dissertation], Fakultät für Mathematik Technische Universität Chemnitz, Chemnitz, 2011.
  14. F. Alabau-Boussouira, P. Cannarsa, and G. Fragnelli, “Carleman estimates for degenerate parabolic operators with applications to null controllability,” Journal of Evolution Equations, vol. 6, no. 2, pp. 161–204, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. E. M. Ait Ben Hassi, F. Ammar Khodja, A. Hajjaj, and L. Maniar, “Carleman estimates and null controllability of coupled degenerate systems,” Evolution Equations and Control Theory, vol. 2, no. 3, pp. 441–459, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. P. Cannarsa and G. Fragnelli, “Null controllability of semilinear degenerate parabolic equations in bounded domains,” Electronic Journal of Differential Equations, vol. 136, pp. 1–20, 2006. View at Google Scholar · View at MathSciNet
  17. P. Cannarsa, P. Martinez, and J. Vancostenoble, “Carleman estimates for a class of degenerate parabolic operators,” SIAM Journal on Control and Optimization, vol. 47, no. 1, article no. 119, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. P. Cannarsa, P. Martinez, and J. Vancostenoble, “Null controllability of degenerate heat equations,” Advances in Differential Equations, vol. 10, no. 2, pp. 153–190, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Vancostenoble, “Improved Hardy-Poincaré inequalities and sharp Carleman estimates for degenerate/singular parabolic problems,” Discrete and Continuous Dynamical Systems, vol. 4, no. 3, Article ID 761790, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. M. Ait Ben Hassi, F. Ammar Khodja, A. Hajjaj, and L. Maniar, “Null controllability of degenerate cascade systems,” Journal of Evolution Equations and Control Theory, vol. 2, no. 3, pp. 441–459, 2013. View at Google Scholar · View at MathSciNet
  21. Z. Michalewicz, Genetic Algorithms + Data Structures = Evolution Programs, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  22. D. E. Goldberg, Genetic Algorithms in Search, Optimisation and Machine Learning, 1989.
  23. J. H. Holland, Adaptation in Natural and Artificial Systems, University of Michigan Press, Oxford, UK, 1975. View at MathSciNet
  24. J. R. Koza, Genetic Programming, MIT Press, 1992.